gynecologist-icon
Primolut N to delay periods.
Hello. I have to participate in water sports activities for 4 days. But my periods are around the same time. I am a 26 year old female. I have been suggested Primolut N. I want to know if it is safe, side effects, or will my periods become irregular. Please guide me. Thank you.
5017 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Taking any hormonal pill would delay your period for this cycle and next period cyclicity would change but more than that it should not disturb your periods. However you should not make it a habit else you might face disturbance in your hormones.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Primolut n dosage to delay periods
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.